# SDR DL72L960330

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Angle
- Condition: Cracked
- Location: Nr1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE BROKEN NR 1 L.E. FLAP ACTUATOR BOX.  FOUND DURING B-1 LTR CK TPAMM.  REPAIRED PER MM 57-20-21.
